You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1985-1986/50/2
Terminal subsets of convex sets in finite-dimensional real normed spaces
Download
PDF
- Terminal subsets of convex sets in finite-dimensional real normed spaces
Article
Original scientific text
Title
Terminal subsets of convex sets in finite-dimensional real normed spaces
Authors
Marek Lassak
1
Affiliations
Bydgoszcz
Colloquium Mathematicum
1985-1986/50/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
249-255
Main language of publication
English
Published
1986
Exact and natural sciences
mathematics